Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Research Group

Graph Theory

Group of people working in structural graph theory: Colouring, Decomposition, probabilistic method, ramsey type problems.

Members

Publications

# Title Authors Journal Year
1 Tropical dominating sets in vertex-coloured graphs Angl`es d'Auriac, J.-A. and Bujt'as, Cs. and El Maftouhi, A. and Karpinski, M. and Manoussakis, Y. and Montero, L. and Narayanan, N. and Rosaz, L. and Thapper, J. and Tuza, Zs. J. Discrete Algorithms

Volume: 48 Page: 27-41 DOI:10.1016/j.jda.2018.03.001

2018
2 Axiomatic characterization of claw and paw-free graphs using graph transit functions Changat, Manoj and Hossein Nezhad, Ferdoos and Narayanan, Narayanan Lecture Notes in Computer Science

Volume: 9602 Page: 115-125 DOI:10.1007/978-3-319-29221-2_10

2016
3 Tropical dominating sets in vertex-coloured graphs Angles d'Auriac, Jean-Alexandre and Bujtas, Csilia and El Maftouhi, Hakim and Karpinski, Marek and Manoussakis, Yannis and Montero, Leandro and Narayanan, Narayanan and Rosaz, Laurent and Thapper, Johan and Tuza, Zsolt LNCS

Volume: 9627 Page: 17-27 DOI:10.1007/978-3-319-30139-6_2

2016
4 From edge-coloring to strong edge-coloring Borozan, Valentin and Chang, Gerard Jennhwa and Cohen, Nathann and Fujita, Shinya and Narayanan, Narayanan and Naserasr, Reza and Valicov, Petru Electron. J. Combin.

Volume: 22 Page: 9-17

2015
5 Further results on strong edge-colourings in outerplanar graphs Borozan, Valentin and Montero, Leandro and Narayanan, Narayanan Australas. J. Combin.

Volume: 62 Page: 35-44

2015
6 Strong chromatic index of 2-degenerate graphs Chang, Gerard Jennhwa and Narayanan, N. J. Graph Theory

Volume: 73 Page: 119-126 DOI:10.1002/jgt.21646

2013
7 On a conjecture on the balanced decomposition number Chang, Gerard Jennhwa and Narayanan, N. Discrete Math.

Volume: 313 Page: 1511-1514 DOI:10.1016/j.disc.2013.02.012

2013
8 Oriented colouring of some graph products Aravind, N. R. and Narayanan, N. and Subramanian, C. R. Discuss. Math. Graph Theory

Volume: 31 Page: 675-686 DOI:10.7151/dmgt.1572

2011
9 Optimal acyclic edge colouring of grid like graphs Muthu, Rahul and Narayanan, N. and Subramanian, C. R. Discrete Math.

Volume: 310 Page: 2769-2775 DOI:10.1016/j.disc.2010.05.033

2010
10 On $k$-intersection edge colourings Muthu, Rahul and Narayanan, N. and Subramanian, C. R. Discuss. Math. Graph Theory

Volume: 29 Page: 411-418 DOI:10.7151/dmgt.1456

2009